How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. C. Your Own Question
Dr. C.
Dr. C., Board Certified
Category: OB GYN
Satisfied Customers: 2537
Experience:  30 years of experience and an award-winning educator.
54412793
Type Your OB GYN Question Here...
Dr. C. is online now
A new question is answered every 9 seconds

Lupron

Customer Question

I have a question regarding Depo-lupron. A little history: I was diagnosed with endometriosis when I was 15 (now 37). I've had several surgeries and have been treated with Lupron sporadically over the years. My last surgery was this year at the end of January. I had mild-moderate endo, and my doc recommended a 3 month course of Lupron (with prempro for add-back). I had my last Lupron shot on April 23. I stopped my prempro mid-May. How long does it generally take for Lupron to exit your body, and for periods to start again. My husband and I are trying to get pregnant, and I'm a little antsy and impatient. Any insight would be helpful. Thank you!

Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. K. replied 1 year ago.
It takes one to 6 months to begin to ovulate again after a Lupron course. It does not take any time for the Lupron to wear off. After four weeks there is no Lupron depot left in the body. It just takes longer sometimes for periods to resume. There is nothing you can do to change that.

Related OB GYN Questions